Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from stress and hair loss. Have a habit of eating large meals. What could be the problem?

Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2272 Questions

default
Posted on Mon, 25 Nov 2013 in General Health
Question: Hello i am 20 years old and my Weight is 53 kg (116 lbs) and my Height is 173 cm (5.7 ft) My Father is also thin and all my family and even my uncles so i know this is geneticly, i also eat alot foods per day but i dont move from 53 kg Please tell me a way to fix it, i also use internet alot and have stress and hair loss i have a theroyid test tommorow to see if there is a problem but i really dont know what to do i want to make my weight it at least 60 kg please help me thanks.
doctor
Answered by Dr. Ram Choudhary 3 hours later
Brief Answer: treat underlying cause if any, increase diet intak Detailed Answer: Hello Mr. XXXXX Thanks for posting your query. Your problem seems to be constitutional which is difficult to alter. If there is found some hormonal imbalance like thyroid disorder, then correcting it might help. Other step to manage it is to increase nutritional intake and do moderate exercises. A rational combination of balanced diet modest calories and good amount of protein and a moderate regular aerobic exercises. A diet high in protein helps to build muscles and deposits some fat. But choose foods which are high in protein and low in fat in order to gain muscle mass. Some suggestions can be: •Dried fruit and nuts •Fruit OR Vegetable juice along with Chicken or Paneer or Vegetable sandwiches (preferably brown bread) •Omelette with toast or roll •Cereal with milk •A protein or energy bar •A protein or energy shake You should NOT be eating fat. Fat slows down digestion. It would also be slowing down the digestion of protein and carbohydrate that you had after the work out. Include more of whole pulses, legumes, milk products, soya products, peanut butter, nuts and dry fruits, chicken in your diet. Avoid junk foods, oily foods, carbonated beverages, alcohol, saturated sweets which will eventually suppress your hunger, substitute with fruit milkshakes, chicken / tuna sandwich, boiled pulses like rajma, chole, paneer tikka, tofu sandwiches, dry fruit milkshakes, lassi, buttermilk, whole milk, groundnut chikki/ burfi, green banana which are high in protein and low in fat. I hope this answers your query. In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you. Please accept my answer in case you do not have further queries. Wishing you good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ram Choudhary 4 hours later
Thank you very much for the Answer doctor But i wanted to know that if i do Masturbation will that cause me to be Thin? and please Tell me if it has any Complications for doing that because i was doing it for few years now and i just stopped it about 20 days.
doctor
Answered by Dr. Ram Choudhary 19 hours later
Brief Answer: masturbation is not a cause of thin built Detailed Answer: Hi XXXXX Welcome to Healthcare Magic. Masturbation is not a cause of thin built or any other physical drawback. If you like it and want to continue go ahead with it. There is no health adverse effect of masturbation. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Thyroid disorder

doctor1 MD

I am 23 years old. i have goitre. My TSH is elevated but Free T3 and T4 are normal.I even have irregular periods. That is I have menstrual interval of nearly 45 days.Recently I am experiencing tightening of throat as if someone is holding my neck tight. Doctors say I have no thyroid disorder and they didnt give me any medication. Pls help me

doctor1 MD

Hello Doctor, I have hypothyroidism and was taking Thyrox 100 and went for routine test last month. Tsh was found in normal range and around same time I visited one Homeopathy doctor and started taking Homeopathy medicine for thyroid and stopped...

doctor1 MD

Hi, I am 29 year old male, fairly active and not obese . Last day, I had a random blood check. The blood was drawn around 9 am with fasting. I found that my thyroid stimulating hormone( TSH ) was 5.67( normal range in the lab being 0.3 to 5.5) . I...

doctor1 MD

Weak , tired ,no appetite, lost weight, sweating, cold , muscle pain and weakness, going on a few months , getting worse, alot of stress at work, mom just passed away in XXXXXXX Heart beat rapid, but no pain.

doctor1 MD

I was told about 8 weeks ago that i have a thyroid disorder i am on medicine about 6 weeks ago i was told i have a heart murmur i had an echocardiogram on Saturday April 2 no results back yet I am having lightheadness and my blood pressure is 130/88 i am not sure what to should i go the ER or wait to see my doctor tomorrow because they are not open today

doctor1 MD

my son is 20 years old and he is on synthroid and saizen. Yesterday I took him to a doctor because he s had lower back pain for a couple of days. The doctor prescribed Naprosyn 500mg for pain twice daily when needed and cyclobenzaprine (10mg) for 10 days at bedtime. My son took only one dose of cyclobenzaprine last night and today he went to school and was feeling very dizzy. I brought him home and did some some research about this drug and found out that people who have a thyroid disorder should not take this medication. Of course I called the doctor immediately to advise her of her mistake so it won t happen to anybody else. Is it dangerous if he only took one? What should I do?

doctor1 MD

Hello Sir,

My wife delivered a boy baby at 7 Months through C-Section on 14.04.2011 following uncontrolled high blood pressure (BP at the time of Delivery was 190/100). But the baby was not survived due to RDS. After the delivery also the BP was not under control. She met Gynac and also General Medicine. It was confirmed that her TSH level is 7.5. Doctors advised her Thyronorm, Thyrowell and Ecosporin 75 mg Tablets. I would like to know whether the Thyroid disorder will come to normal?. Whether she can stop all these medicines once the thyroid leveles comes to normal?. If not what are the side effects of all these medicines.